MAUDE Adverse Event Report: Surgical Innovations Ltd YelloPort Plus; 5mm single use valve

Surgical Innovations Ltd YelloPort Plus; 5mm single use valve
Model Number YA05VSS01
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Description: during the closure phase of the tapp procedure, a missing valve was noticed; a search for the missing part was conducted but it was not found within the abdominal cavity, and the abdomen was closed.The patient is to be kept under observation.The valve has been discarded.Combined equipment: forceps by storz.Confirmed: the valve was damaged during the surgery, and a part of the valve was missing.Also, the damaged valve was discarded in the hospital.Conclusion after investigation: based on previous complaint investigations, this failure mode has only been observed where instrument tips were slightly open during insertion and subsequently pushed through the valve, resulting in a tear.Given the consistency of this failure mechanism with previous investigations, the root cause is concluded to be user error during instrument insertion.Given the frequency of reported events over the previous 12 months, a capa will be raised to further investigate this issue and implement appropriate measures to prevent future occurrences.
 
Additional Manufacturer Narrative
The root cause is concluded to be user error during instrument insertion.

Brand Name
YelloPort Plus
Common Device Name
5mm single use valve
Manufacturer (Section D)
Surgical Innovations Ltd
clayton wood house
6 clayton wood bank
leeds, north yorkshire LS166 QZ
UK  LS166QZ
Manufacturer (Section G)
Surgical Innovations Ltd
clayton wood house
6 clayton wood bank
leeds, north yorkshire LS166 QZ
UK   LS166QZ
Manufacturer Contact
stephen seed
clayton wood house
6 clayton wood bank
leeds, north yorkshire LS166-QZ
UK   LS166QZ
MDR Report Key50082146
Report Number9680952-2026-00006
Device Sequence Number13316762
Product Code GCJ
UDI-Device Identifier05051986002347
UDI-Public05051986002347
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K070712
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberYA05VSS01
Device Lot Number744055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown